# SDR R61A2021042900374

- Difficulty date: April 29, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N246JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000262
- Aircraft time: 30,628 hours, 19,079 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 59-90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - MAJOR REPAIR - LAV SPILL CAUSING EXTENSIVE CORROSION FROM FR 59-FR90 TO INCLUDE REPLACING STG 29R FROM FR59-82, STG28R FROM FR80-90, STG 29L FROM FR73-82, AFT DRAIN DOUBLER AT FR74-75 & STG 29L & 29R, WASTE BOX DOUBLER, MULTIPLE SHEAR CLIPS AND BAGGAGE FLOOR SUPPORTS IAW SRM 51-40-08, 51-23-06, CPM 51-25-00
